Scientific article
Open access

Invariant d'Hermite des jacobiennes de graphes pondérés

Published inL'Enseignement mathématique, vol. 52, no. 3/4, p. 255-266
Publication date2006

To any weighted graph of first Betti number b is naturally associated a lattice of dimension b, definite in a similar way that the jacobian for a Riemann surface. This class of lattices generated by graphs is particularly interesting. We show here an upperbound of the Hermite invariant of such a lattice according to b whose order is ln b. This order is optimal : it is realized by the Hermite invariant of the jacobian of a systolicly economic graph.

Citation (ISO format)
BALACHEFF, Florent Nicolas. Invariant d’Hermite des jacobiennes de graphes pondérés. In: L’Enseignement mathématique, 2006, vol. 52, n° 3/4, p. 255–266.
Main files (1)
Article (Accepted version)
  • PID : unige:12134
ISSN of the journal0013-8584

Technical informations

Creation10/18/2010 11:31:00 AM
First validation10/18/2010 11:31:00 AM
Update time03/14/2023 4:07:37 PM
Status update03/14/2023 4:07:36 PM
Last indexation08/28/2023 7:50:01 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack